# SDR CALA0300626

- Difficulty date: November 7, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 20,680 hours, 6,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO PIT FRAME PUNCTURED AT BS 1340, S25R.  REPAIRED IAW SRM 51-70-11.
